61678members
325388posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Thickening of skin and pitting

2 REPLIES 2
Member

Re: Thickening of skin and pitting

Hi Islamarie

 

Thanks for posting.

 

It’s difficult to say if the changes you have noticed are due to your surgery and radiotherapy or a combination of both.   Some side effects such as skin change can happen weeks or months after radiotherapy but it would be best to contact your treatment team to get this checked at the clinic.

 

Here at Breast Cancer Care we offer a range of free supportive services that you might be interested in. For more details about all of these services, please see the information on the link.  Our mobile app BECCA also provides day-to-day strategies, hints and tips to help you move forward.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

 

Best wishes

 

Eve

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member

Re: Thickening of skin and pitting

Hi Islamarie

 

Thanks for posting your question.

 

We hope to be able to respond to you tomorrow.

 

In the meantime our Helpline is open from 9am tomorrow if you would like to talk things through. 

 

If you do phone our Helpline please let us know that you have asked a question on our forum so that we know your query has been answered. Thank you

 

With best wishes.

 

Megan

 

Ask Our Nurses 

 

Please read the Ask Our Nurses disclaimer 

Member

Thickening of skin and pitting

Hi i had a double lumpectomy for grade 2 breast cancer december / january i also had 4 weeks of radiotherapy which ended begining of May , since last week i have noticed that i have quite a lot of thickening of the skin on my breast also there is pitting marks , should i be concerened or is this just the results of tadiation ?